Les lois de conservation
Annales de l'Institut Fourier, Volume 14 (1964) no. 1, pp. 71-81.
@article{AIF_1964__14_1_71_0,
     author = {Osborn, Howard},
     title = {Les lois de conservation},
     journal = {Annales de l'Institut Fourier},
     pages = {71--81},
     publisher = {Institut Fourier},
     volume = {14},
     number = {1},
     year = {1964},
     doi = {10.5802/aif.162},
     zbl = {0126.10904},
     mrnumber = {30 #2425},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.162/}
}
TY  - JOUR
AU  - Osborn, Howard
TI  - Les lois de conservation
JO  - Annales de l'Institut Fourier
PY  - 1964
DA  - 1964///
SP  - 71
EP  - 81
VL  - 14
IS  - 1
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.162/
UR  - https://zbmath.org/?q=an%3A0126.10904
UR  - https://www.ams.org/mathscinet-getitem?mr=30 #2425
UR  - https://doi.org/10.5802/aif.162
DO  - 10.5802/aif.162
LA  - fr
ID  - AIF_1964__14_1_71_0
ER  - 
%0 Journal Article
%A Osborn, Howard
%T Les lois de conservation
%J Annales de l'Institut Fourier
%D 1964
%P 71-81
%V 14
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.162
%R 10.5802/aif.162
%G fr
%F AIF_1964__14_1_71_0
Osborn, Howard. Les lois de conservation. Annales de l'Institut Fourier, Volume 14 (1964) no. 1, pp. 71-81. doi : 10.5802/aif.162. http://archive.numdam.org/articles/10.5802/aif.162/

[1] H. Osborn, The existence of conversation laws, Ann. of Math. 69 (1959), 105-118. | MR | Zbl

[2] H. Osborn, A class of bilinear forms, Trans. Amer. Math. Soc., 90 (1959), 485-498. | MR | Zbl

[3] H. Osborn, On Taylor's theorem in several variables, Proc. Nat. Acad. Sci., (U.S.A.) 46 (1960), 1097-1100. | MR | Zbl

[4] H. Osborn, Taylor expansions on affinely connected manifolds (à paraître).

[5] P. Cartier et H. Osborn, Monogenic functions (à paraître).

Cited by Sources: